to participate download our app

May 2
13:55
i’ve been on this pill for over a year now and i’ve been fine with it(cramps wise) but the past month or so my cramps have been awful and i’ve felt really bloated,is this normal?? 💤💤💤💤💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💤💤💤 Brand: Levest
 
6
May 2
14:05
Cramps and bloating are both normal side effects of the pill. You can always experience any side effects of the pill at anytime for any length of time no matter how long you have been on your brand
 
May 2
14:05
You can experience side effects at any time for as long as you’re on birth control for
 
May 2
14:07
@Pandafan1 thankyou, is it worth changing my pill?
 
May 2
14:07
@Yi_eune thankyou
 
May 2
14:28
If you want to change your pill you can. There is no guarantee on the new brand you won’t experience cramps, bloating or any other side effects. When you go on a new brand your body will need to adjust to the new brand. There is a 3-6 month adjustment period.
 
May 2
14:42
@Pandafan1 thankyou!!
 

to write your comment download our app